MAUDE Adverse Event Report: PHILIPS ULTRASOUND EPIQ 5 DS; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND EPIQ 5 DS; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number EPIQ 5 DIAMOND SELECT
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information has been received from the customer to begin the investigation.Additionally, a philips service engineer is scheduled to retrieve the system logs at the customer site.Evaluation of the logs and investigation results will be included in a follow up report upon completion.
 
Event or Problem Description
A customer reported their epiq 5 diamond select ultrasound system was producing incorrect fetal calculations for average pulsatility index (pi) for umbilical artery, medium cerebral artery (mca), and ductus venosus.There was no allegation of altered patient outcome as a result of the issue.
 
Additional Manufacturer Narrative
A customer reported their epiq 5 diamond select ultrasound system was producing incorrect fetal calculations for average pulsatility index (pi) for umbilical artery, medium cerebral artery (mca), and ductus venosus.There was no allegation of altered patient outcome as a result of the issue.The manufacturer requested the system logs from the customer for evaluation.A thorough investigation was performed by development engineering who identified a difference between the customer¿s expectations and the calculations of the average values for umbilical artery, mca and duct venosus performed by the epiq system.The manufacturer concluded the device work as intended.The system is currently in use at the customer site with no additional similar issues reported.
 
Event or Problem Description

Brand Name
EPIQ 5 DS
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
eric nail
22100 bothell everett highway
bothell, WA 98021
MDR Report Key13253381
Report Number3019216-2022-00005
Device Sequence Number14602089
Product Code IYN
UDI-Device Identifier00884838097858
UDI-Public00884838097858
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPIQ 5 DIAMOND SELECT
Device Catalogue Number795120
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer12/15/2021
Initial Report FDA Received Date01/13/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown